# SDR SWIA202162617

- Difficulty date: August 31, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Intercostal
- Part number: 601R388423
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL IS CORRODED BETWEEN F.S. 559.0  TO F.S.559.0+16   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED RH FLOOR SILL FROM FS 559- FS 559+16 IAW CRJ 200 SRM 51-42-06 AND 51-42-21
